Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4845
Title: An invariance property of the critical groups
Authors: Tshinanga, S. B.
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: S. B. Tshinanga, “An invariance property of the critical groups”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 29-37.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
Il risultato principale di questo articolo è il seguente: sia ($\varphi\lambda$)
una famiglia di funzioni a valori reali definita su uno spazio di
Hilbert reale e sufficientemente regolare per poter applicare la Teoria
di Morse classica. Le applicazioni $\lambda\rightarrow\varphi\lambda(u)$
e $\lambda\rightarrow\nabla\varphi\lambda(u)$ siano continue in $\lambda$,
uniformemente in u $\epsilon B\left[0,r\right]$. Se per ogni $\lambda$,
u$\lambda$ è il solo punto critico di $\varphi\lambda$ in B$\left[0,r\right]$,
allora i gruppi critici C$_{n}(\varphi\lambda,u\lambda)$ non dipendono
da $\lambda$. Il risultato è applicato ad un problema nonlineare
ellitico.

The main result in this article is as follow: suppose that a ($\varphi\lambda$)
is a family of real-valued functions defined on real Hilbert space
and sufficiently smooth such that the classical Morse Theory can be
applied. Suppose that the mappings $\lambda\rightarrow\varphi\lambda(u)$
and $\lambda\rightarrow\nabla\varphi\lambda(u)$ are continuous in
$\lambda$, uniformly in u $\epsilon B\left[0,r\right]$. If for each
$\lambda$, u$\lambda$ is the only critical point of $\varphi\lambda$
in B$\left[0,r\right]$, then the critical groups C$_{n}(\varphi\lambda,u\lambda)$
are independent of $\lambda$. An application to a nonlinear elliptic
problem is given.
Type: Article
URI: http://hdl.handle.net/10077/4845
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
TshinangaRendMat20.pdf384.48 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

729
Last Week
0
Last month
1
checked on Dec 2, 2020

Download(s) 50

299
Last Week
0
Last month
1
checked on Dec 2, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.